# SDR ABXA9500301

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46126
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Assy
- Part number: 56487405501
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON CLIMBOUT OF SJC, UNSAFE GEAR LIGHT ILLUMINATED DURING UPLATCH CHECK.  LEFT LANDING GEAR NOT LATCHED WAS INDICATED.  RECYCLED GEAR 3 TIMES, SAME RESULT.  PERFORMED ALTERNATE UPLATCH CHECK AND ALL GEAR AND DOOR INDICATIONS SHOWED LATCHED.  LUBED LEFT GEAR UPLATCH ASSY.  SWUNG GEAR AND OPS CHECKED GOOD IAW DC 8 MM CHAPTER 32.
